| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (blank screen) issue.The reporter stated the pump had been dropped and the screen remains blank afterward.The reporter confirmed there was power to the pump as the pump chirps and vibrates on startup.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 29-jan-2019 with the following findings: during investigation, the battery compartment was cracked at the threads on the side.The returned battery cap was undamaged and able to fit.Evidence of moisture corrosion was observed in the battery canister.The leak test failed due a battery compartment leak.The pump powered up with auditory and vibratory alarms to a blank screen.The reported ¿blank screen¿ issue was duplicated.Evidence of moisture corrosion is observed on the power printed circuit board and display circuit.